Molecular Topological Properties of Alkylating Agents Based Anticancer Drug Candidates Via Some Ve-degree Topological Indices

Author(s): Süleyman Ediz*, Murat Cancan

Journal Name: Current Computer-Aided Drug Design

Volume 16 , Issue 2 , 2020

Become EABM
Become Reviewer
Call for Editor

Graphical Abstract:


Background: Reckoning molecular topological indices of drug structures gives the data about the underlying topology of these drug structures. Novel anticancer drugs have been leading by researchers to produce ideal drugs.

Materials and Methods: Pharmacological properties of these new drug agents explored by utilizing simulation strategies. Topological indices additionally have been utilized to research pharmacological properties of some drug structures. Novel alkylating agents based anticancer drug candidates and ve-degree molecular topological indices have been introduced recently.

Results and Conclusion: In this study we calculate ve-degree atom-bond connectivity, harmonic, geometric-arithmetic and sum-connectivity molecular topological indices for the newly defined alkylating agents based dual-target anticancer drug candidates.

Keywords: Theoretical pharmacy, alkylating agents, dual-target anticancer drug candidates, topological indices, Ev-degree topological indices, Pharmacological properties.

Gao, W.; Farahani, M.R.; Shi, L. The forgotten topological index of some drug structures. Acta Med. Mediter., 2016, 32, 579-585.
Gao, W.; Siddiqui, M.K.; Imran, M.; Jamil, M.K.; Farahani, M.R. Forgotten topological index of chemical structure in drugs. Saudi Pharm. J., 2016, 24(3), 258-264.
[] [PMID: 27275112]
Gao, W.; Wang, Y.; Wang, W.; Shi, L. The first multiplication atom-bond connectivity index of molecular structures in drugs. Saudi Pharm. J., 2017, 25(4), 548-555.
[] [PMID: 28579890]
Gao, W.; Wang, Y.; Basavanagoud, B.; Jamil, M.K. The first multiplication atom-bond connectivity index of molecular structures in drugs. Saudi Pharm. J., 2017, 25(4), 580-586.
[] [PMID: 28579895]
Gao, W.; Wang, W.F.; Farahani, M.R. Topological indices study of molecular structure in anticancer drugs. J. Chem, 2016, Article ID 3216327 (8p).
Zhao, B.; Wu, H. Pharmacological Characteristics Analysis of Two Molecular Structures. Applied Mathematics and Nonlinear Sciences., 2017, 2, 93-110.
Nada, S.; El Atik, A.E.F.; Atef, M. New types of topological structures via graphs. Math. Methods Appl. Sci., 2018, 41, 5801-5810.
Keshavarz, F.; Mohammad-Aghaie, D. Dual-Target Anticancer Drug Candidates: Rational Design and Simulation Studies. Phys. Chem. Res., 2015, 3(2), 125-143.
Mullaney, I. An Introduction to Anticancer Drugs.Pharmacology in One Semester; Doggrell, S., Ed.; , 2012.
van Maanen, M.J.; Tijhof, I.M.; Damen, J.M.A.; Versluis, C.; van den Bosch, J.J.K.; Heck, A.J.; Rodenhuis, S.; Beijnen, J.H. A search for new metabolites of N,N′,N′'-triethylenethiophos-phoramide. Cancer Res., 1999, 59(18), 4720-4724.
[PMID: 10493531]
van Maanen, M.J.; Doesburg Smits, K.; Damen, J.M.A.; Heck, A.J.R.; Beijnen, J.H. Stability of thioTEPA and its metabolites, TEPA, monochloroTEPA and thioTEPA-mercapturate, in plasma and urine. Int. J. Pharm., 2000, 200(2), 187-194.
[] [PMID: 10867248]
Maanen, M.J.; Smeets, C.J.M.; Beijnen, J.H. Chemistry, pharmacology and pharmacokinetics of N,N′,N” -triethylenethio-phosphoramide (ThioTEPA). Cancer Treat. Rev., 2000, 26(4), 257-268.
[] [PMID: 10913381]
Chellali, M.; Haynes, T.W.; Hedetniemi, S.T.; Lewis, T.M. On ve-degrees and ev-degrees in graphs. Discrete Math., 2017, 340, 31-38.
Ediz, S. Predicting Some Physicochemical Properties of Octane Isomers: A Topological Approach Using ev-Degree and ve-Degree Zagreb Indices. Int. J. Sys. Sci. App. Math., 2017, 2(5), 87-92.
Ediz, S. A New Tool for QSPR Researches: ev-degree Randić Index. Celal Bayar Uni. J. Sci., 2017, 13(3), 615-618.
Ediz, S. On ve-degree molecular topological properties of silicate and oxygen networks. Int. J. Comput. Sci. and Math., 2018, 9(1), 1-12.
Horoldagva, B.; Das, K.C.; Selenge, T.A. On ve-degree and ev-degree of graphs. Discrete Optim., 2019, 31, 1-7.
Żyliński, P. Vertex-edge domination in graphs. Aequationes Mathematicae., 2019, 93, 735-742.

Rights & PermissionsPrintExport Cite as

Article Details

Year: 2020
Published on: 24 March, 2020
Page: [190 - 195]
Pages: 6
DOI: 10.2174/1573409915666190807145908
Price: $65

Article Metrics

PDF: 14